American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Bojan Mohar. A strengthening and a multipartite generalization of the Alon-Boppana-Serre theorem. Proc. Amer. Math. Soc. 138 (2010) 3899-3909. MR 2679612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Joel Friedman. A proof of Alon's second eigenvalue conjecture and related problems. Memoirs of the AMS 195 (2008) MR 2437174.
Book volume table of contents   

[36] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[38] Y. Safarov. Birkhoff's theorem for a family of probability spaces. St. Petersburg Math. J. 17 (2006) 797-813. MR 2241426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Louis Zulli. A prime curve is determined by its $VF$-matrix. Proc. Amer. Math. Soc. 130 (2002) 2165-2172. MR 1896054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Berndt Brenken. Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{\infty }$ factors. Trans. Amer. Math. Soc. 353 (2001) 3835-3873. MR 1837211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] William Butske, Lynda M. Jaje and Daniel R. Mayernik. On the equation $\sum_{p|N}\frac1p+\frac1N = 1$, pseudoperfect numbers, and perfectly weighted graphs. Math. Comp. 69 (2000) 407-420. MR 1648363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Fan R. K. Chung. Spectral Graph Theory. CBMS Regional Conference Series in Mathematics 92 (1996) MR MR1421568.
Book volume table of contents   

[49] Heat kernels (Chapter 10). CBMS Regional Conference Series in Mathematics 92 (1996) 149-166.
Book volume table of contents   
View Article: PDF

[50] Advanced techniques for random walks on graphs (Chapter 12). CBMS Regional Conference Series in Mathematics 92 (1996) 181-199.
Book volume table of contents   
View Article: PDF

[51] Eigenvalues of symmetrical graphs (Chapter 7). CBMS Regional Conference Series in Mathematics 92 (1996) 113-126.
Book volume table of contents   
View Article: PDF

[52] Sobolev inequalities (Chapter 11). CBMS Regional Conference Series in Mathematics 92 (1996) 167-180.
Book volume table of contents   
View Article: PDF

[53] Diameters and eigenvalues (Chapter 3). CBMS Regional Conference Series in Mathematics 92 (1996) 43-58.
Book volume table of contents   
View Article: PDF

[54] Eigenvalues and the Laplacian of a graph (Chapter 1). CBMS Regional Conference Series in Mathematics 92 (1996) 1-22.
Book volume table of contents   
View Article: PDF

[55] Isoperimetric problems (Chapter 2). CBMS Regional Conference Series in Mathematics 92 (1996) 23-42.
Book volume table of contents   
View Article: PDF

[56] Eigenvalues and quasi-randomness (Chapter 5). CBMS Regional Conference Series in Mathematics 92 (1996) 73-90.
Book volume table of contents   
View Article: PDF

[57] Harnack inequalities (Chapter 9). CBMS Regional Conference Series in Mathematics 92 (1996) 139-148.
Book volume table of contents   
View Article: PDF

[58] Paths, flows, and routing (Chapter 4). CBMS Regional Conference Series in Mathematics 92 (1996) 59-72.
Book volume table of contents   
View Article: PDF

[59] Expanders and explicit constructions (Chapter 6). CBMS Regional Conference Series in Mathematics 92 (1996) 91-112.
Book volume table of contents   
View Article: PDF

[60] Eigenvalues of subgraphs with boundary conditions (Chapter 8). CBMS Regional Conference Series in Mathematics 92 (1996) 127-138.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia